English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moving homology classes to infinity

MPS-Authors
/persons/resource/persons235221

Farber,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236168

Schütz,  Dirk
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Farber, M., & Schütz, D. (2007). Moving homology classes to infinity. Forum Mathematicum, 19(2), 281-296. doi:10.1515/FORUM.2007.010.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2A91-9
Abstract
There is no abstract available